| Model Number |
364487 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/07/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.Upon pre-dilatation of the severely calcified lesion in the lad the orsiro could not pass.Thus it was removed from the lesion and the procedure was finished with another stent.
Additional Manufacturer Narrative
The returned device was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon is well folded and shows no signs of inflation.Judging from the x-ray markers the stent is not displaced.The stent does not show any damage or irregularities.The crimped diameter of the stent still complies with the specification.Review of the production documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.